Alert archive / Colorado / Red Flag Warnings in 2006

Red Flag Warning 31, NWS Pueblo, CO

June 19, 200614 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 19, 2006, 4:20 AM MDT for 14 counties in Colorado. It took effect at Jun 19, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2006, 4:20 AM MDT (10:20 UTC)
In effect from
Jun 19, 2006, 12:00 PM MDT
Expired
Jun 19, 2006, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 114 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
4121 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPUB 191020
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
420 AM MDT MON JUN 19 2006

...A RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY
LEVELS...DRY FUELS...AND HAINES INDICES OF 6...HAS BEEN ISSUED
FROM 1200 LOCAL TO 2100 LOCAL...FOR FIRE WEATHER ZONES 220/223/225
/229/230/233/237...WHICH INCLUDES THE UPPER ARKANSAS RIVER
VALLEY...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...THE SANGRE
DE CRISTO AND WET MOUNTAINS...THE SOUTHERN INTERSTATE 25 CORRIDOR
AND THE EXTREME SOUTHERN PLAINS OF COLORADO...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE
AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. SOUTHWEST WINDS
WILL INCREASE ACROSS THE DISTRICT LATE THIS AFTERNOON AND
EVENING...AND COMBINED WITH THE HOT TEMPERATURES...LOW RELATIVE
HUMIDITIES...HIGH HAINES INDICES...AND DROUGHT STRESSED FUELS WILL
CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR.  

COZ220-223-225-229-230-233-237-200230-
/O.NEW.KPUB.FW.W.0031.060619T1800Z-060620T0300Z/
UPPER ARKANSAS RIVER VALLEY-
EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
420 AM MDT MON JUN 19 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE ACROSS THE REGION LATE THIS
AFTERNOON WITH WIND GUSTS OF 25 TO 35 MPH POSSIBLE. THE STRONGEST
GUSTS WILL OCCUR OVER AND NEAR THE HIGHER TERRAIN AND ALONG EAST
FACING SLOPES. SOME LOCALLY STRONGER GUSTS COULD OCCUR NEAR HIGH
BASED CUMULUS BUILD...ESPECIALLY ACROSS CHAFFEE AND LAKE COUNTIES. THIS
COMBINED WITH LOW RELATIVE HUMIDITIES AND DROUGHT STRESSED FUELS
COULD LEAD TO ERRATIC AND EXTREME FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS85 KPUB 192127
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT MON JUN 19 2006

...A RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY
LEVELS...DRY FUELS...AND HAINES INDICES OF 6...HAS BEEN ISSUED
FROM 1200 LOCAL TO 2100 LOCAL...FOR FIRE WEATHER ZONES
220/221/223/225/226/227/229/230/233/237...WHICH INCLUDES THE
UPPER ARKANSAS RIVER VALLEY...THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS...THE SANGRE DE CRISTO AND WET MOUNTAINS...THE SOUTHERN
INTERSTATE 25 CORRIDOR...THE EXTREME SOUTHERN PLAINS OF COLORADO...TELLER
COUNTY AND EL PASO COUNTY...

.THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH
THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING
FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO. SOUTHWEST
WINDS WILL INCREASE ACROSS THE DISTRICT LATE THIS AFTERNOON AND
EVENING...AND COMBINED WITH THE HOT TEMPERATURES...LOW RELATIVE
HUMIDITIES...HIGH HAINES INDICES...AND DROUGHT STRESSED FUELS
WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR.

COZ221-226-227-200300-
/O.EXA.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/
TELLER COUNTY/RAMPART RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-
327 PM MDT MON JUN 19 2006

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH WILL
CONTINUE THROUGH MID EVENING. IN ADDITION...HUMIDITIES WILL
REMAIN BELOW 15 PERCENT. BY LATER IN THE EVENING...THE SOUTH WINDS
WILL DECREASE WITH HUMIDITIES GRADUALLY INCREASING TO GREATER THAN
15 PERCENT.

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

COZ220-223-225-229-230-233-237-200300-
/O.CON.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/
UPPER ARKANSAS RIVER VALLEY-
EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
327 PM MDT MON JUN 19 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH WIND GUSTS OF 25 TO
35 MPH WILL CONTINUE THROUGH MID EVENING. THE STRONGEST GUSTS WILL
OCCUR OVER AND NEAR THE HIGHER TERRAIN AND ALONG EAST FACING
SLOPES. SOME LOCALLY STRONGER GUSTS COULD OCCUR NEAR HIGH BASED
CUMULUS BUILD...ESPECIALLY ACROSS CHAFFEE AND LAKE COUNTIES. THIS
COMBINED WITH LOW RELATIVE HUMIDITIES AND DROUGHT STRESSED FUELS
COULD LEAD TO ERRATIC AND EXTREME FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPUB 200321
RFWPUB

RED FLAG WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
921 PM MDT MON JUN 19 2006

...THE RED FLAG WARNING FOR WIND GUSTS...LOW RELATIVE HUMIDITY
LEVELS...DRY FUELS...AND HAINES INDICES OF 6...THAT WAS IN EFFECT
UNTIL 2100 LOCAL FOR FIRE WEATHER ZONES 220...221...223...225...226...
227...229...230...233 AND 237...WHICH INCLUDES THE UPPER ARKANSAS
RIVER VALLEY...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...THE
SANGRE DE CRISTO AND WET MOUNTAINS...THE SOUTHERN INTERSTATE 25
CORRIDOR...THE EXTREME SOUTHERN PLAINS OF COLORADO...TELLER COUNTY
AND EL PASO COUNTY HAS BEEN ALLOWED TO EXPIRE...

.THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE RED FLAG
WARNING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
SOUTHWEST WINDS HAVE DECREASED ACROSS THE DISTRICT LATE THIS
EVENING ALLOWING THE RED FLAG WARNING TO EXPIRE.

COZ220-221-223-225>227-229-230-233-237-200430-
/O.EXP.KPUB.FW.W.0031.000000T0000Z-060620T0300Z/
UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE-
EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS-
SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY-
SOUTHERN EL PASO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-
EASTERN LAS ANIMAS COUNTY-BACA COUNTY-
921 PM MDT MON JUN 19 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.  WINDS HAVE DECREASED
BELOW CRITICAL LEVELS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 19, 4:01 AM MDT, 19 minutes earlier.

Area forecast discussion, Jun 19, 4:01 AM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT MON JUN 19 2006

.SHORT TERM...
(TODAY AND TONIGHT)

SHORT TERM CHALLENGES WILL REVOLVE AROUND FIRE WEATHER CONCERNS FOR
WESTERN AND SOUTHERN PORTIONS OF THE FCST AREA.

UPPER RIDGE AXIS OVER CO WILL GRADUALLY SHIFT EASTWARD AS NEXT UPPER
TROF CONTINUES TO PUSH INLAND THROUGH THE PACIFIC NW AND ACROSS THE
NRN US ROCKIES BY LATER TONIGHT.  SO FLOW ALOFT BECOMES MORE
SOUTHWESTERLY AND STRENGTHENS TOWARDS LATE AFTERNOON/EARLY EVENING.
WEAK BOUNDARY WHICH HAS PUSHED INTO NRN SECTIONS OF THE FCST AREA
EARLIER TONIGHT SHOULD MIX BACK NORTHWARD IN THE AFTERNOON IN
RESPONSE. RUC ANALYZES A WEAK POT VORT LOBE ACROSS THE GREAT BASIN
EMBEDDED IN SW FLOW AHEAD OF THIS TROF...AND WV IMAGERY DOES SHOW
SOME DRYING BEHIND THIS FEATURE.  AS THIS WAVE GLANCES BY TO THE
WEST AND NORTH DURING THE EARLY AFTN...COULD KICK OFF SOME HIGH
BASED SHOWERS/DRY THUNDERSTORMS ACROSS NRN SECTIONS OF THE FCST
AREA.  WITH SUCH DRY LOW LVLS...NOT ANTICIPATING MUCH PCPN REACHING
THE GROUND...BUT COULD SEE SOME BRIEF STRONG WIND GUSTS UP TO 50 MPH
NEAR THE HIGH BASED SHOWERS/VIRGA.  AREAL COVERAGE OF THUNDERSTORMS
SHOULD BE VERY ISOLATED...AND SHOULD NOT MEET CRITERIA SUFFICIENT
TO WARRANT A RED FLAG WARNING FOR DRY LIGHTNING.

AS FOR THE OTHER PARAMETERS...WITH MID LEVEL TEMPS A COUPLE DEGREES
WARMER THAN YESTERDAY...SHOULD SEE MAX TEMPS RISE TO AROUND 100
ACROSS THE LOWER ARKANSAS RIVER VALLEY...WITH MT READINGS SIMILAR TO
A COUPLE DEGREES WARMER THAN YESTERDAY.  RHS SHOULD HAVE NO PROBLEM
DROPPING BELOW 15 PERCENT AND HAINES VALUES WILL BE AROUND 6 DUE TO
VERY DRY LOW LVLS AND STEEP AFTN LAPSE RATES.  THE INGREDIENT THAT
IS ON THE EDGE OF CRITICAL FIRE WEATHER THRESHOLDS IS THE WIND.  AS THE
SHORTWAVE APPROACHES THIS EVENING SHOULD SEE WINDS INCREASE OVER THE
HIGHER ELEVATIONS OF ZONES 220 AND 223 (SAWATCH/MOSQUITO RANGES AND
THE EASTERN SAN JUAN/LA GARITAS)...SO WILL HOIST A RED FLAG WARNING
FOR THESE AREAS. WILL PROBABLY SEE RIGHT AROUND 3 HOURS OF WIND
GUSTS AT 25 MPH OR SO IN THESE AREAS.  WITH SFC LOW DEEPENING OVER
THE SE PLAINS...SHOULD SEE SOUTH TO SOUTHWEST WINDS INCREASE ACROSS
SOUTHERN SECTIONS OF THE DISTRICT AS WELL.  WINDS LOOK A LITTLE MORE
MARGINAL FOR THE SE MTS...BUT APPEARS THERE IS A NARROW WINDOW OF 25
MPH WIND GUSTS IN THE LATE AFTERNOON/EARLY EVENING...ESPECIALLY
ACROSS THE HIGHER ELEVATIONS AND EASTERN SLOPES...SO WILL THROW
THESE AREAS IN AS WELL.  ELSEWHERE...WINDS APPEAR TO EITHER STAY
JUST BELOW RED FLAG CRITERIA...AND/OR THE AREAL COVERAGE OF CRITICAL
FIRE WEATHER CONDITIONS DOESNT APPEAR WIDESPREAD ENOUGH TO WARRANT A
RED FLAG WARNING.

AS TROF PASSES BY TO THE NORTH OVERNIGHT...SFC LOW SHIFTS INTO NW
KANSAS...SO WESTERLY DOWNSLOPE WINDS SHOULD KEEP MIN TEMPS WARMER
OVERNIGHT.  ADJUSTED MIN TEMPS UPWARDS SLIGHTLY ALONG THE EAST
SLOPES OF THE SE MTNS AND ACROSS THE SE PLAINS.  -KT

.LONG TERM...
(TUE THROUGH SUN)

...NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE TUE AND WED...
...ACTIVE WEATHER PATTERN E OF THE CONTDVD WED THROUGH SUN...

TUE...VERY SHALLOW FRONTAL BOUNDARY WILL LIKELY BE ACROSS ERN CO
WITH ELY LOW LEVEL FLOW IN PLACE. OTHERWISE...FLAT WLY UPPER LEVEL
FLOW REMAINS ALONG WITH VERY WARM MIDLEVEL TEMPERATURES...H7 +18C
TO +20C. WHERE EXACTLY THIS LOW LEVEL BOUNDARY WILL BE...AND WILL
THE LOW LEVEL MOISTURE MIX OUT ARE THE BIG QUESTIONS TUE AFTN. AS
USUAL LATELY...THE NAM/ETA IS PRINTING OUT FAIRLY WIDESPREAD QPF
WHILE THE GFS HAS NOTHING. CURRENT FORECAST LOOKS ON TARGET. STILL
SOME CONCERNS OF CRITICAL FIRE WEATHER CONDITIONS WITH LOW DAYTIME
HUMIDITY(LESS THAN 15 PERCENT)...HAINES 5-6...HOT TEMPERATURES...
LONG TERM DROUGHT. THE CHALLENGE WILL BE THE WIND PART OF THE
CRITERIA. STILL LOOKS POTENTIALLY A MARGINALLY WIND
GUSTS...GREATER THAN 25 MPH...EVENT AND NOT SURE EXACTLY WHERE.
SINCE IT MAY RELY ON THE SCT VIRGA PRECIPITATION WILL OPT TO NOT
MENTION ANY GUSTS CONSIDERING THE UNCERTAINTY AND NOT ISSUE A FIRE
WEATHER HEADLINE.

WED THROUGH SUN...FLAT WLY FLOW OVER THE CNTRL ROCKIES WILL CONTINUE
THROUGH THE WEEK AND TRANSITIONING TO NLY FLOW AS A LARGE UPPER
LEVEL HIGH PRESSURE SYSTEM DEVELOPS OVER THE GREAT BASIN.
POTENTIAL FOR A MORE ACTIVE WEATHER PATTERN E OF THE CONTDVD AS
LOW LEVEL MOISTURE REMAINS UP AGAINST THE ERN CO MOUNTAINS AND
PLAINS WITH MESOSCALE CONVECTIVE SYSTEMS POSSIBLY DEVELOPING EACH
AFTN AND EVE ACROSS ERN CO AND MIGRATING EWD INTO THE PLAINS. AS
WITH THESE PATTERNS...THERE IS MUCH UNCERTAINTY ON THE FINER
DETAILS OF THE FORECAST CONSIDERING THE WEATHER IS PRIMARILY
MESOSCALE DRIVEN. THERE IS THE POTENTIAL ERN CO COULD SEE SOME
BENEFICIAL RAINFALL EACH DAY. AROUND THE CONTDVD...THERE POTENTIAL
FOR WETTING PRECIPITATION IS MUCH MUCH MUCH LESS AND THE POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS CONTINUING. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
COZ220-COZ223-COZ225-COZ229-COZ230-COZ233-COZ237.

&&

31/17
Hazardous weather outlook, Jun 18, 6:48 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT SUN JUN 18 2006

COZ058>089-093>099-191300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT SUN JUN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS MAY BE INCREASING ACROSS
CENTRAL...SOUTH CENTRAL...AND SOUTHEAST COLORADO MONDAY AND AGAIN
TUESDAY. FOR MONDAY AND TUESDAY...IT WILL BE HOT...RELATIVELY
DRY...AND UNSTABLE. THE ONLY UNCERTAINTY IS HOW BREEZY OR WINDY IT
WILL GET. OTHERWISE...THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS
TUESDAY THROUGH SATURDAY...MAINLY EACH AFTERNOON AND EVENING. THE
MAIN THREAT FROM ANY THUNDERSTORM WILL BE HAIL LESS THAN 1/2 INCH
IN DIAMETER...WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

KT/METZE

Nearby

Red Flag Warnings in Colorado, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.